# SDR SWAA2021122254872

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 1,967 hours, 952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Faulted
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE AFT GALLEY FLASH LIGHT BLINKING RED ; FO SIDE AFT GALLEY FLASH LIGHT LINKING RED / [01] R + R FLASHLIGHT BATTERY REF AMM 25-64-00
